Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 682, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 25, 2011, 11:14 PM CDT for Humphreys County, Yazoo County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2011, 11:14 PM CDT (04:14 UTC)
- Expired
- Sep 25, 2011, 11:49 PM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 3:19 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1074 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
482
WUUS54 KJAN 260414
SVRJAN
MSC053-163-260515-
/O.NEW.KJAN.SV.W.0682.110926T0414Z-110926T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1114 PM CDT SUN SEP 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
YAZOO COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF YAZOO CITY...
* UNTIL 1215 AM CDT
* AT 1114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF HOLLY BLUFF
MOVING SOUTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TINSLEY...LITTLE YAZOO...BENTON...MIDWAY AND MYRLEVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.
&&
LAT...LON 3293 9009 3266 9025 3265 9030 3261 9033
3261 9036 3280 9072 3282 9070 3281 9074
3283 9076 3292 9066 3306 9066
TIME...MOT...LOC 0414Z 298DEG 38KT 3295 9069
$$
BK1 follow-up statement
367
WWUS54 KJAN 260449
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CDT SUN SEP 25 2011
MSC053-163-260459-
/O.CAN.KJAN.SV.W.0682.000000T0000Z-110926T0515Z/
HUMPHREYS MS-YAZOO MS-
1149 PM CDT SUN SEP 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR YAZOO AND SOUTH CENTRAL
HUMPHREYS COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.
LAT...LON 3293 9009 3266 9025 3265 9030 3261 9033
3261 9036 3280 9072 3282 9070 3281 9074
3283 9076 3292 9066 3306 9066
TIME...MOT...LOC 0449Z 298DEG 38KT 3277 9030
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 9:30 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Sep 25, 9:30 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 930 PM CDT SUN SEP 25 2011 .UPDATE...SEVERAL UPDATES MADE EARLIER TO ACCOUNT FOR SEVERE LINE OF STORMS MOVING THROUGH DELTA THIS EVENING. THE LINE WILL CONTINUE TO DRIFT SOUTH SOUTHEAST AHEAD OF THE COLD FRONT THROUGH THE NIGHT. AS IT DOES AND ENCOUNTERS MORE STABLE AIR OVER CENTRAL MISSISSIPPI WEAKENING WILL ENSUE. MAY HAVE TO EXTEND THE CURRENT TORNADO WATCH ANOTHER HOUR OR TWO THOUGH. ALTHOUGH THE CONVECTIVE ACTIVITY WILL WEAKEN...MODELS STILL SHOW A SLOW PROGRESSION OF THE FRONT AND RAINFALL POTENTIAL THROUGH MONDAY MORNING. THE COLD FRONT IS EXPECTED TO PUSH SOUTHEAST OF OUR CWA MONDAY AFTERNOON. /22/ && .AVIATION... LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS GLH AND GWO WILL SPREAD EAST AND SOUTH...WEAKENING AHEAD OF A COLD FRONT DROPPING INTO THE AREA. MVFR/LIFR VISIBILITIES AND/OR CEILINGS DUE TO PATCHY FOG AND LOW STATUS WILL AGAIN BE POSSIBLE TOWARDS DAY BREAK MONDAY...PARTICULARLY ACROSS EAST AND SOUTHEAST MISSISSIPPI. THE COLD FRONT WILL BE SLOW TO DRIFT THROUGH THE SOUTHERN PORTIONS OF THE AREA MONDAY MORNING BUT VFR CONDITIONS WILL BE SPREADING FROM NORTH TO SOUTH THROUGH THE DAY. /22/ && .PREV DISCUSSION... /ISSUED 335 PM CDT SUN SEP 25 2011/ ..SEVERE THUNDERSTORMS...INCLUDING A FEW TORNADOES...POSSIBLE LATE TODAY INTO TONIGHT... SHORT TERM...THE RISK OF SEVERE STORMS CONTINUES FROM LATE TODAY THROUGH THE OVERNIGHT AS A VIGOROUS WEATHER SYSTEM APPROACHES THE REGION. AN INTENSE COLD FRONT WILL DROP INTO NWRN ZONES AROUND SUNSET AND LOW LEVEL HELICITY AND SHEAR WILL INCREASE DRAMATICALLY ALONG AND JUST AHEAD OF THIS FEATURE. STRONG LOW LEVEL SLY FLOW AHEAD OF THE SYSTEM WILL RESULT IN GOOD MOISTURE TRANSPORT AND HEALTHY MOISTURE CONVERGENCE IN THE VICINITY OF THE BOUNDARY. A HEALTHY WAVE DROPPING FROM INTO AR THIS AFTERNOON WILL CONTINUE TO PIVOT INTO THE AREA THIS EVENING TO PROVIDE ADDITIONAL UPPER SUPPORT. A TORNADO WATCH HAS BEEN ISSUED THIS AFTERNOON FOR NWRN ZONES...THIS AREA SITTING ALONG THE SRN FRINGES OF THE CURRENT WATCH AS ACTIVITY WILL MOVE INTO THE AREA DURING THE EARLY EVENING. STRONG MOISTURE TRANSPORT THAT DEVELOPS TODAY AHEAD OF AND ALONG THE BOUNDARY...THE MAX EDGING INTO NE LA/NW MS BY 00Z AND SLOWLY WEAKENING AS IT SWEEPS EWD ACROSS THE AREA...WILL RESULT IN PERIODS OF HEAVY RAINFALL AS PRECIPITABLE WATER VALUES INCREASE TO NEAR 2 INCHES OVER NW MS AND INCREASE WELL ABOVE 1.5 INCHES ALONG AND W OF THE NATCHEZ TRACE CORRIDOR. PARAMETERS CONDUCIVE TO STRONG TO SEVERE CONVECTION WILL SPREAD EWD AND SEWD AS THE BOUNDARY EDGES THIS WAY. THE BETTER FORCING WILL BE LOCATED OVER NRN ZONES IN CLOSEST PROXIMITY TO THE UPPER LOW. HOWEVER HEALTHY MOISTURE CONVERGENCE... ALTHOUGH DECREASING AS THE BOUNDARY SWEEPS FARTHER S AND WEAKENS...WILL CONTINUE STRONG ENOUGH TO PRODUCE THUNDERSTORMS ACROSS MUCH OF THE REGION BY SUNRISE MONDAY. ALTHOUGH THE AREA WITH THE BEST RISK OF SEVERE STORMS WILL BE NRN...IN PARTICULAR NWRN ZONES...ONE OR TWO SEVERE STORMS CAN NOT BE RULED OUT LATER TONIGHT AS FAR SOUTH AS THE I-20 CORRIDOR. THE LATEST MODEL SOLUTIONS ARE SWEEPING THE BOUNDARY THROUGH MUCH FASTER THAN EARLIER ADVERTISED...THE NAM PUSHING THE BOUNDARY WELL S OF I-55 CORRIDOR MONDAY WHILE THE GFS PUSHES IT THROUGH THE ENTIRE FORECAST AREA BY 00Z TUESDAY. WHEREVER THE BOUNDARY STALLS A POOL OF MOIST AND UNSTABLE AIR WILL CONTINUE ALONG AND TO ITS SOUTH. WILL KEEP A CHANCE TO SLIGHT CHANCE OF CONVECTION FOR MONDAY FOR ALL BUT NWRN ZONES ALONG THE PATH OF THE BOUNDARY AS IT CONTINUES SEWD DURING THE DAY. THE FASTER PROGRESSION OF THE BOUNDARY HAS RESULTED IN DRY MAV POPS FOR MONDAY NIGHT OVER THE AREA. HOWEVER WITH CONTINUED UNCERTAINTY IN THE SWD PROGRESSION OF THE BOUNDARY A CHANCE OF RAIN AND TSTMS WILL BE MAINTAINED IN THE FORECAST FOR NOW. THE AIR MASS REMAINS QUITE UNSTABLE MONDAY NIGHT AND TUESDAY...THE BOUNDARY FORECAST TO LIFT GRADUALLY NWD WITH TIME. VERTICAL TOTALS ARE FORECAST FROM THE UPPER 20S MONDAY NIGHT TO LOWER 30S OVER THE SW TUESDAY AFTN. AN UPPER WAVE MOVES THRU MONDAY EVENING ALONG WITH ANOTHER WEAK WAVE INDICATED DURING THE DAY TUESDAY. WEAK UPPER SUPPORT ALONG WITH THE REMNANTS OF THE BOUNDARY ACROSS AN AREA OF INSTABILITY...ADDING THE POSSIBILITY OF AFTERNOON HEATING...WILL MAINTAIN AT LEAST A SLIGHT CHANCE OF STRONG POSSIBLY SEVERE CONVECTION FOR TUESDAY AFTERNOON ALONG AND SOUTH OF THE FRONT. HAVE INCREASED LOWS SLIGHTLY IN A FEW PLACES IN THE SHORT TERM... ESPECIALLY NRN ZONES...OVER LATEST MAV MOS TO REMAIN MORE IN LINE WITH THE PREVIOUS FORECAST. ALSO UNDERCUT MAV MOS HIGHS SLIGHTLY FOR A FEW AREAS IN NORTH AND CENTRAL ZONES. LONG TERM...THE MID WEEK PORTION OF THE FORECAST CONTINUES TO HAVE QUESTION MARKS AS A STALLED BOUNDARY WILL LINGER. HIGH LOW LEVEL MOISTURE WILL ALSO EXIST NEAR THE BOUNDARY AND LOOKS TO CONTRIBUTE TO SOME CHANCES FOR SHOWERS/STORMS AS THE SFC BOUNDARY HELPS PROMOTE SOME CONVERGENCE AND LIFT. FOR LATTER WEEK/WEEKEND...DRIER/COOLER AIR WILL MOVE IN. FOR WED/THU...THE SFC BOUNDARY LOOKS TO GET A NUDGE SOUTHWARD AS STRONGER RIDGING BUILDS TO OUR NORTH. THIS WILL PUSH THE LOW END PRECIP CHANCES TO JUST ACROSS THE SOUTH PORTION OF THE CWA. BY FRI...A MUCH STRONG FRONT WILL NEAR AND MOVE THROUGH BY FRI NIGHT BRINGING MUCH COOLER AIR TO THE AREA FOR THE WEEKEND. TEMPS WILL REMAIN TRICKY NEAR THE BOUNDARY FOR WED-THU AS CLOUDS/PRECIP WILL HAVE IMPACTS ON THE READINGS. OVERALL...GUID VALUES WERE SOLID AND FOLLOWED FOR THIS PERIOD. BY FRI-SAT...MORE SEASONAL READINGS LOOK TO DEVELOP AND GFS GUID REPRESENTED THAT WELL. THE ONLY BIG CHANCES WAS TO COOL SUN MORNING AND LEAN MORE TOWARD THE ENSEMBLE AND RAW GFS TEMPS AS THE COOL AIRMASS WILL BE IN PLACE. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 83 62 86 / 47 20 25 23 MERIDIAN 66 82 62 86 / 32 30 20 21 VICKSBURG 66 83 61 85 / 50 13 26 23 HATTIESBURG 68 88 66 90 / 15 25 16 26 NATCHEZ 69 85 65 87 / 29 15 20 25 GREENVILLE 64 78 58 83 / 80 10 18 17 GREENWOOD 64 80 55 83 / 82 14 19 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/03/CME
Hazardous weather outlook, Sep 25, 10:42 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1042 PM CDT SUN SEP 25 2011 ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>037-040>042-270345- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- 1042 PM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY TORNADO WATCH 855 HAS BEEN ISSUED FOR THE AREA THROUGH MIDNIGHT TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE DELTA REGION FROM BASTROP TO GREENWOOD UNTIL MIDNIGHT AS A LINE OF STORMS AHEAD OF A COLD FRONT CONTINUES TO DROP SOUTHEAST AND INTO THE REGION. DAMAGING WINDS UP TO 70 MPH AND HAIL UP TO 2 INCHES IN DIAMETER WILL BE POSSIBLE WITH THIS ACTIVITY. IN ADDITION...A FEW TORNADOES CANNOT BE RULED OUT. PLEASE SEE UPDATED GRAPHICAST AT WWW.SRH.NOAA.GOV/JAN FOR A MAP OF RISK AREA. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT BUT WITH LITTLE POTENTIAL OF BECOMING STRONG OR SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON INTO TUESDAY ALONG A FRONTAL BOUNDARY THAT WILL BE DRAPED ACROSS THE REGION. HAIL UP TO 1 INCH IN DIAMETER WILL BE A CONCERN...AS WELL AS THE RISK OF HEAVY RAINFALL DUE TO DEEP MOISTURE RESIDING OVER THE OUTLOOK AREA AND THE POTENTIAL FOR THUNDERSTORMS TO REPEATEDLY MOVING OVER THE SAME LOCATIONS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE MONDAY AFTERNOON INTO TUESDAY. LAZ015-016-023>026-MSZ029>033-038-039-043>066-072>074-270345- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 1042 PM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON INTO TUESDAY ALONG A FRONTAL BOUNDARY THAT WILL BE DRAPED ACROSS THE REGION. HAIL UP TO 1 INCH IN DIAMETER WILL BE A CONCERN...AS WELL AS THE RISK OF HEAVY RAINFALL DUE TO DEEP MOISTURE RESIDING OVER THE OUTLOOK AREA AND THE POTENTIAL FOR THUNDERSTORMS TO REPEATEDLY MOVING OVER THE SAME LOCATIONS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE MONDAY AFTERNOON INTO TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Sep 25, 9:26 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
926 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TORNADO CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
HEAVY DAMAGE TO THE WALMART AND SEARS IN THE NORTHERN
PART OF CLEVELAND.
&&
JCULINLocal storm report, Sep 25, 9:44 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 N DEESON 34.07N 90.86W
09/25/2011 E1.00 INCH BOLIVAR MS OTHER FEDERAL
&&
CMELocal storm report, Sep 25, 9:49 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
949 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL DERMOTT 33.53N 91.44W
09/25/2011 E1.00 INCH CHICOT AR EMERGENCY MNGR
&&
JCULINLocal storm report, Sep 25, 10:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1018 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG DERMOTT 33.53N 91.44W
09/25/2011 CHICOT AR EMERGENCY MNGR
TREES AND POWERLINES DOWN IN DERMOTT
0930 PM HEAVY RAIN CLEVELAND 33.74N 90.73W
09/25/2011 M3.42 INCH BOLIVAR MS CO-OP OBSERVER
COOP OBSERVER REPORTS 3.42 INCHES OF RAIN IN JUST ABOUT
AN HOUR.
&&
JCULINLocal storm report, Sep 25, 11:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1110 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM LIGHTNING 3 N GREENVILLE 33.43N 91.05W
09/25/2011 WASHINGTON MS EMERGENCY MNGR
HOUSE STRUCK WITH DAMAGE TO THE CONCRETE AND OTHER MINOR
STRUCTURAL ISSUES
1035 PM FLASH FLOOD GREENVILLE 33.39N 91.05W
09/25/2011 WASHINGTON MS EMERGENCY MNGR
SEVERAL RDS FLOODED ACROSS TOWN
&&
CMELocal storm report, Sep 25, 11:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1111 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM NON-TSTM WND DMG DERMOTT 33.53N 91.44W
09/25/2011 CHICOT AR FIRE DEPT/RESCUE
TREES AND POWERLINES DOWN ON A HOUSE ON DREW STREET IN
DERMOTT.
0700 PM TSTM WND DMG GUNNISON 33.94N 90.95W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
TREES DOWN ON HOUSES IN GUNNISON
0705 PM HAIL 3 N DEESON 34.07N 90.86W
09/25/2011 E1.00 INCH BOLIVAR MS OTHER FEDERAL
0815 PM TORNADO 1 W CLEVELAND 33.74N 90.75W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
TRAINED WEATHER SPOTTER REPORTED TORNADO ON THE GROUND
ALONG TOWNSHIP ROAD JUST WEST OF CLEVELAND.
0818 PM TSTM WND GST CLEVELAND 33.74N 90.73W
09/25/2011 E70.00 MPH BOLIVAR MS NWS EMPLOYEE
60-70 MPH ESTIMATED IN CLEVELAND. POWER REPORTED OUT.
0820 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
NUMEROUS TREES ON HOUSES.
0827 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
AT LEAST 2 DOZEN LARGE...OLD...OAK TREES DOWN ON THE
CAMPUS OF DELTA STATE UNIVERSITY
0827 PM TORNADO CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
HEAVY DAMAGE TO THE WALMART AND SEARS IN THE NORTHERN
PART OF CLEVELAND. STRUCTURES REPORTED PARTIALLY
COLLAPSED.
0827 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS NWS EMPLOYEE
SIGN FROM A BURGER KING WAS BLOWN INTO HIGHWAY 61 BUT THE
POLE STILL STANDS. POSSIBLE TORNADO.
0827 PM TORNADO 4 NW CLEVELAND 33.78N 90.78W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
SUBSTANTIAL DAMAGE REPORTED IN THE STANTON SUBDIVISION
0836 PM HAIL DERMOTT 33.53N 91.44W
09/25/2011 E1.00 INCH CHICOT AR EMERGENCY MNGR
0842 PM TORNADO BENOIT 33.65N 91.01W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
TRAINED SPOTTER REPORTING TORNADO ON THE GROUND IN BENOIT
0852 PM FLASH FLOOD CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS NWS EMPLOYEE
HALF A FOOT OF WATER ON SOUTH STREET IN CLEVELAND.
0900 PM TSTM WND DMG DERMOTT 33.53N 91.44W
09/25/2011 CHICOT AR EMERGENCY MNGR
TREES AND POWERLINES DOWN IN DERMOTT
0900 PM FLASH FLOOD CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS CO-OP OBSERVER
STREET FLOODING ALONG BISHOP ROAD IN THE SOUTHWEST SIDE
OF CLEVELAND. ESTIMATION OF AT LEAST 6 INCHES ON THE
ROAD.
0903 PM HAIL DERMOTT 33.53N 91.44W
09/25/2011 E0.88 INCH CHICOT AR LAW ENFORCEMENT
0905 PM HAIL SHAW 33.60N 90.77W
09/25/2011 E1.00 INCH BOLIVAR MS LAW ENFORCEMENT
0930 PM HEAVY RAIN CLEVELAND 33.74N 90.73W
09/25/2011 M3.42 INCH BOLIVAR MS CO-OP OBSERVER
COOP OBSERVER REPORTS 3.42 INCHES OF RAIN IN JUST ABOUT
AN HOUR.
0940 PM LIGHTNING 3 N GREENVILLE 33.43N 91.05W
09/25/2011 WASHINGTON MS EMERGENCY MNGR
HOUSE STRUCK WITH DAMAGE TO THE CONCRETE AND OTHER MINOR
STRUCTURAL ISSUES
1010 PM TSTM WND DMG 3 S CROSSETT 33.08N 91.97W
09/25/2011 ASHLEY AR FIRE DEPT/RESCUE
LARGE SHED/CHICKEN HOUSE HEAVILY DAMAGED ALONG HIGHWAY
133 SOUTH OF CROSSETT
1035 PM FLASH FLOOD GREENVILLE 33.39N 91.05W
09/25/2011 WASHINGTON MS EMERGENCY MNGR
SEVERAL RDS FLOODED ACROSS TOWN
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:23 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 21 min |
| Sep 25, 7:33 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 57 min |
| Sep 25, 7:45 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 60 min |
| Sep 25, 7:57 PM CDT | Tornado Warning | JAN | Bolivar | 48 min |
| Sep 25, 8:11 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 64 min |
| Sep 25, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 61 min |
| Sep 25, 8:36 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 54 min |
| Sep 25, 8:50 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 115 min |
| Sep 25, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 64 min |
| Sep 25, 9:00 PM CDT | Tornado Warning | JAN | Washington | 60 min |
| Sep 25, 9:13 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 47 min |
| Sep 25, 9:19 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 24 min |
| Sep 25, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 54 min |
| Sep 25, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 38 min |
| Sep 25, 9:59 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 31 min |
| Sep 25, 10:13 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 19 min |
| Sep 25, 10:28 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 77 min |
| Sep 25, 10:31 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Washington | 119 min |
| Sep 26, 12:07 AM CDT | Special Weather Statement | JAN | Issaquena | 28 min |
| Sep 26, 2:28 PM CDT | Special Weather Statement | JAN | Lauderdale | 47 min |
| Sep 26, 3:11 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.